Differential and Integral Equations

A transport equation in cell population dynamics

M. Boulanouar and H. Emamirad

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove the well-posedness of the Rotenberg's model [16] describing the growth of cell population which resembles that used in classical transport theory. In this model the density of cell population are distinguished by their degree of maturation and the maturation velocity with mitotic boundary condition. We prove the positivity, irreducibility of the generated semigroup which converges asymptotically to a projection of the rank one.

Article information

Source
Differential Integral Equations Volume 13, Number 1-3 (2000), 125-144.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356124293

Mathematical Reviews number (MathSciNet)
MR1811952

Zentralblatt MATH identifier
0980.92007

Subjects
Primary: 92D25: Population dynamics (general)

Citation

Boulanouar, M.; Emamirad, H. A transport equation in cell population dynamics. Differential Integral Equations 13 (2000), no. 1-3, 125--144. https://projecteuclid.org/euclid.die/1356124293.


Export citation